# SDR SIMA952111

- Difficulty date: July 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 410
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Part number: 892480
- Condition: Malfunctioned
- Location: Cabin
- Part time: 2,481 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRP - FLT 3833 - THE AFT FIRE EXTINGUISHER DISCHARGED IN THE OVERHEAD BIN AFTER TAKEOFF.  REASON FOR DISCHARGE IS UNKNOWN.  REPLACED FIRE EXTINGUISHER.  AIRCRAFT RETURNED TO SERVICE.  PART TOTAL CYCLES, 2754.  (X)
